# SDR DL767040780

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 59,912 hours, 28,117 cycles
- Engine: Ge CF680A2
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0286
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FORWARD EQ SUPPLY FAN 2 EICAS MSG WITH EQUIP COOLING SUPPLY FAN 2 CB POPPED STRONG ELECTRICAL FUMES IN COCKPIT,  REPLACED FAN.
